Skip to Main content Skip to Navigation
Journal articles

Parametric and nonparametric models of the impedance matrix of a random medium

Abstract : Two approaches are presented for the modeling of the impedance matrix of a random medium: one parametric and the other nonparametric. The former allows to take into account the data uncertainties while introducing a model error, that yields, in some cases, very high levels. The latter is based on a much simpler, deterministic, model, for which both data uncertainties and model errors are accounted for. When the model error is negligible, the parametric approach can be used for the identification of the parameters of the nonparametric model of the impedance matrix.
Complete list of metadata

Cited literature [10 references]  Display  Hide  Download
Contributor : Christian Soize Connect in order to contact the contributor
Submitted on : Monday, April 9, 2012 - 8:18:30 PM
Last modification on : Friday, January 28, 2022 - 3:26:26 AM
Long-term archiving on: : Monday, November 26, 2012 - 1:15:08 PM


Files produced by the author(s)


  • HAL Id : hal-00686299, version 1


R. Cottereau, Didier Clouteau, Christian Soize. Parametric and nonparametric models of the impedance matrix of a random medium. Revue Européenne de Mécanique Numérique/European Journal of Computational Mechanics, Hermès / Paris : Lavoisier 2008, 17 (5-7), pp.881-892. ⟨hal-00686299⟩



Record views


Files downloads